# SDR P5CA2016042100083

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,515 hours, 19,480 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Apu Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FELL OFF LINE TWICE WHEN PRESSURIZING SYS.  PERFORMED APU OPS CHECK IAW AMM 49-11-00.  OPS CHECKED GOOD AT THIS TIME, LP 800458-3.  CW APU ECU SELF AND BITE TEST IAW AMM 49-61-05, NO FAULTS NOTED.  CW BPCU BITE TEST IAW AMM 24-22-00 NO FAULTS NOTED.  PERFORMED OPS CHECK OF APU GENERATOR, NO FAULTS NOTED IAW AMM 24-21-00. ACFT OK FOR CONTINUED ETOPS SERVICE.
